Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 3, Issue 3, 157-233
Articles: 1 - 8 XML export
FUZZY MINIMAL SEPARATION AXIOMS
Author(s): M. ALIMOHAMMADY, E. EKICI, S. JAFARI, M. ROOHI
Pages: 157-163
REDUCTION OF AN OPERATOR EQUATION IN TO AN EQUIVALENT BIFURCATION EQUATION THROUGH SCHAUDERS FIXED POINT THEOREM
Author(s): PALLAV KUMAR BARUAH, B V K BHARADWAJ, M VENKATESULU
Pages: 164-178
COUPLED FIXED POINTS OF SET VALUED MAPPINGS IN PARTIALLY ORDERED METRIC SPACES
Author(s): ISMAT BEG AND ASMA RASHID BUTT
Pages: 179-185
COMMENTS ON THE PAPER BY GORDJI AND BAGHANI ENTITLED - A GENERALIZATION OF NADLERS FIXED POINT THEOREM
Author(s): B. E. RHOADES
Pages: 186-187
SEVERAL DISCRETE INEQUALITIES FOR CONVEX FUNCTIONS
Author(s): XINKUAN CHAI, YONGGANG ZHAO AND HONGXIA DU
Pages: 188-192
SOME COMMON FIXED POINT RESULTS IN NON-NORMAL CONE METRIC SPACES
Author(s): ZORAN KADELBURG AND STOJAN RADENOVIC
Pages: 193-202
STABILIZABILITY OF A CLASS OF NONLINEAR SYSTEMS USING HYBRID CONTROLLERS
Author(s): XINZHI LIU AND PETER STECHLINSKI
Pages: 203-221
CONVERGENCE THEOREMS OF A SCHEME WITH ERRORS FOR I-ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
Author(s): SEYIT TEMIR
Pages: 222-233

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more